Compensated compactness and one-dimensional elastodynamics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 2, p. 227-240
@article{ASNSP_1995_4_22_2_227_0,
     author = {Gripenberg, Gustaf},
     title = {Compensated compactness and one-dimensional elastodynamics},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {2},
     year = {1995},
     pages = {227-240},
     zbl = {0839.35078},
     mrnumber = {1354906},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_2_227_0}
}
Gripenberg, Gustaf. Compensated compactness and one-dimensional elastodynamics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 2, pp. 227-240. http://www.numdam.org/item/ASNSP_1995_4_22_2_227_0/

[1] C.M. Dafermos, Estimates for conservation laws with little viscosity, SIAM J. Math. Anal. 18 (1987), 409-421. | MR 876280 | Zbl 0655.35055

[2] R.J. Diperna, Convergence of approximate solutions to conservation laws, Arch. Rational Mech. Anal. 82 (1983), 27-70. | MR 684413 | Zbl 0519.35054

[3] L.C. Evans, Weak convergence methods for nonlinear partial differential equations. CBMS Regional Conf. Ser. in Math. 74, American Mathematical Society, Providence RI, 1990. | MR 1034481 | Zbl 0698.35004

[4] J.M. Greenberg - M. Rascle, Time-periodic solutions to systems of conservation laws, Arch. Rational Mech. Anal. 115 (1991), 395-407. | MR 1120854 | Zbl 0769.35037

[5] P. Lin, Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics. Trans. Amer. Math. Soc. 329 (1992), 377-413. | MR 1049615 | Zbl 0761.35061

[6] C.S. Morawetz, An alternative proof of DiPerna's theorem. Comm. Pure Appl. Math. 44 (1991), 1081-1090. | MR 1127051 | Zbl 0763.35056

[7] F. Murat, Compacite par compensation. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 5 (1978), 489-507. | Numdam | MR 506997 | Zbl 0399.46022

[8] J.A. Nohel - R.C. Rogers - A.E. Tzavares, Weak solutions for a nonlinear system in viscoelasticity. Comm. Partial Differential Equations 13 (1988), 97-127. | MR 914816 | Zbl 0635.73047

[9] W. Rudin, Functional Analysis. McGraw-Hill, New York, 1973. | MR 365062 | Zbl 0253.46001

[10] D. Serre, La compacité par compensation pour les systèmes hyperboliques non linéaires de deux équations a une dimension d'espace. J. Math. Pures Appl. 65 (1986), 423-468. | MR 881690 | Zbl 0601.35070

[11] L. Tartar, Équations hyperboliques non linéaires. Séminaire Goulaouic-Schwartz (1977/1978), Ecole Polytch., Palaiseau, 1978. | Numdam | MR 504147 | Zbl 0385.35044

[12] L. Tartar, Compensated campactness and applications to partial differential equations. In: "Nonlinear Analysis and Mechanics", Herriot- Watt Symposium IV (R.J. Knops, ed.), Research Notes in Mathematics, 4, Pitman Press, Edinburgh, 1979, pp. 136-192. | MR 584398 | Zbl 0437.35004